# SDR MALA965203

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824MA
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- System (JASC): 2720 · Rudder Control System
- Part: Controls
- Condition: Frozen
- Location: Rudder
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 3250 - ON CLIMB-OUT FROM MSP, THE CREW REPORTED THAT THE RUDDER PEDALS WERE FROZEN AFTER GEAR RETRACTION.  THE AIRCRAFT RETURNED TO MSP.  AFTER GEAR EXTENSION, THE RUDDER SYSTEM OPERATED NORMALLY.  MAINTENANCE PERFORMED TROUBLESHOOTING AS PROVIDED BY DEHAVILLAND.  ALL ASPECTS OF THE RUDDER SYSTEM OPERATED NORMALLY.  THE RUDDER CONTROL SYSTEM OPERATED SATISFACTORILY DURING A TEST FLIGHT.  (M)
